Lyrica Blurry Vision

Discussion in 'Fibromyalgia Main Forum' started by adberens, Dec 23, 2006.

  1. adberens

    adberens New Member

    I have been on Lyrica for about a month now. I started out at 50mg 3xday and now am at 100mg 3xday.

    My vision has gotten extremely blurry. I can not get ahold of my doctor (GRRRR!) and I am getting scared.

    My pharmacist suggested going back to 50mg 3xday until Tuesday.

    Does the blurry vision go away?
  2. footballmom

    footballmom New Member

    I'm having the same problem. I cut back on my own to see if it would help. It really hasn't made a difference other than now I'm in more pain.

    I even get sick to my stomach when I try to read. Do have the same symptom?
  3. adberens

    adberens New Member

    I do not get sick to my stomach.

    I got scared today because I could not make out people in the grocery aisles and so I couldn't find my husband. I ended up back in the car.
  4. mramirez

    mramirez New Member

    I also had some blurry vision when taking lyrica, but stopped taking it due to how tired it made me. since I stopped taking it, my vision is better. my vision was not as bad as yours sounds, and I only took lyrica for 3 weeks.
  5. I was on it for 3 months, and I took 150mg twice a day, and the bouts of blurry vision, could not be predicted, as to when they would hit, and I would normally* (being housebound, though...I don't do much else) happen at the computer, or watching t.v. I would have to stop, and lay down with my eyes closed, until it passed.

    I could have several bouts a day, very aggravating. It's the 2nd reason I was taken off.

    The first was increasingly severe jerking & twitching, until one night, it sat me up out of BED, and my head & neck were thrashing side to side.....then I just dropped back down onto my pillow. After that* brief, but terrifying, severe episode, of twitches, I was taken off cold turkey, the next day....and the twitching severity, never went away, so I was put on Klonopin, again.

    I already had twitching & jerking, but, it was very random, with Lyrica, it became constant in bed, and so severe, it would hurt my back where I have a herniated disc, and sometimes nearly throw my S I joint out of whack.

    I was suprised, I'd never had that reaction to any drugs, BUT for SSRI's & other ANTI-DEPRESSANTS!!!!! I developed the same thing, but NEVER as severe, as on Lyrica & also Remeron, Effexor...and also had the jerking, lesser, on Lexapro, & Paxil---Paxil, on the starting dose.

    I don't touch anti-depressants anymore, they've always been terrible for me.

    Lyrica, oddly, was the same way, though.

    Anyways, the vision, got better after stopping Lyrica....but, not the jerking----Long ago, there was a post by a man with Parkinson's disease, here, and also suggested fibro....he, like me, never got RID of the jerking after lyrica. I felt sooo sorry for the man, but, haven't seen another post from him, I was too ill at the time to respond to him...

    In fact....his username....was Liericajerk, or something like that.


    Good luck, I had some* positives on Lyrica, and hated to stop it, but, blurry vision, at various, and random times every single day, increased headaches, and the jerking were NOT TOLERABLE, for me.


    Best of luck, & happy holidays,

    Laura M.
  6. lilaclover30

    lilaclover30 New Member

    Merry Christmas a little late.

    I am on Gabepentin but this did not cause the blurry vision.

    I w3as ordered 4 yrs. ago by 2 Drs., my own and the one that put me on this other vicious drug, to immediately stop nardil. i went through withdrawal and at the end of 3 weeks, I could hardly see. I went to the eye Dr., 2 specialists, and Mayo Clnic. No answers. I really didn'tf need one as this drug triggered FMS, bluirry vision and many, many things. Sorry i don't have an answer.

    The eye Dr. said to blink a lot when reading and use a good type of eye drops over and over during the day.

    Good Luck,

    Joan